UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Nevanlinna-Pick interpolation by rational functions with a single pole inside the unit disk

Wang, T; Weiss, JM; (2011) Nevanlinna-Pick interpolation by rational functions with a single pole inside the unit disk. Journal of Computational and Applied Mathematics , 236 (6) pp. 1497-1501. 10.1016/j.cam.2011.09.012. Green open access

[thumbnail of interpolation_FA.pdf]
Preview
Text
interpolation_FA.pdf - Accepted Version

Download (185kB) | Preview

Abstract

We devise an efficient algorithm that, given points z1, . . . , zk in the open unit disk D and a set of complex numbers {fi,0, fi,1, . . . , fi,ni−1} assigned to each zi , produces a rational function f with a single (multiple) pole in D, such that f is bounded on the unit circle by a predetermined positive number, and its Taylor expansion at zi has fi,0, fi,1, . . . , fi,ni−1 as its first ni coefficients.

Type: Article
Title: Nevanlinna-Pick interpolation by rational functions with a single pole inside the unit disk
Open access status: An open access version is available from UCL Discovery
DOI: 10.1016/j.cam.2011.09.012
Publisher version: https://doi.org/10.1016/j.cam.2011.09.012
Language: English
Additional information: This version is the author accepted manuscript. For information on re-use, please refer to the publisher’s terms and conditions.
Keywords: Norm-constrained interpolation, Hermite polynomial
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Statistical Science
URI: https://discovery.ucl.ac.uk/id/eprint/10055411
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item